# SDR AALA20040125

- Difficulty date: January 25, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Deflated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T2070/25  NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKE OFF. RETURNED TO MIA.  LANDED WITHOUT INCIDENT. INSPECTED NOSE GEAR FOR LEAKS AND DEFECTS.  AIRCRAFT OUT OF SERVICE TO PERFORM NOSE GEAR CHECK. NOTED NOSE GEAR STRUT DEFLATED TO BOTTOM.  ACCOMPLISHED NOSE GEAR STRUT SERVICE. SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
